# SDR QXEA2019082700331

- Difficulty date: August 27, 2018
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 28,300 hours, 30,468 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indication Sys
- Condition: False Indication
- Location: Nr 2 Eng Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORT TAKEOFF DUE TO NR 2 ENGINE TORQUE BUG TORQUE INDICATED 92% FOR ABOUT 1.5 SECONDS. ABORTED TAKE OFF. REMOVED FROM SERVICE. NO ENGINE PARAMETER EXCEEDANCES RECORDED. NO FURTHER ACTIONS REQUIRED. NO FURTHER DEFECTS. REF AMM 05-11-00-992-802 REF MCN 6050080-01 ISSUE NR 1. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
